Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Severe skin allergy. What is the reason? Use diprovate RD?

Hello sir, I m a 22 year working woman. very recently i had severe skin allergy and dont know the reason for it. now i m using diprovate-rd cream as specified by my dermatalogist but i m suffering from very severe skin dryness and itching also whenever i apply that cream my face turns reddish....please advice me over this.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Lab Tests
Medical Topics
Allergist and Immunologist 's  Response
SOMETIMES DIPROVARE OINTMENT ALSO CAUSES ALLERGIES
I THINK THIS DOES NOT SUIT
I DONT KNOW YOUR HISTORY
FOR THE TIME BEING YOU START ALLEGRA 120 MGM TWICE A DAY
APPLY HISTOCALAMINE LOTION AN
APPLY MOMETASONE OINTMENT MIXED WITH MOISTERISER
NO USE OF MSTARD,COCONUT WALNUT,GROUNDNUT,SOYABEAN
APPLY AMLA/OLIVE
OLIVE FOR COOKING
STOP ALL MILK AND DIARY PRODUCTS
GO FOR FOOD ALLERGY TESTS AND SUBLINGUAL IMMUNOTHERAPY
TILL THAN CONTINUE THE ABOVE PRESCRIPTION
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor